Tail asymptotics of generalized deflated risks with insurance applications

Details

Ressource 1Request a copyDownload: BIB_51FA11095D07.P001.pdf (479.69 [Ko])
State: Deleted
Version: author
Serval ID
serval:BIB_51FA11095D07
Type
Article: article from journal or magazin.
Collection
Publications
Institution
Title
Tail asymptotics of generalized deflated risks with insurance applications
Journal
Insurance: Mathematics and Economics
Author(s)
Ling  C., Peng  Z.
ISSN
0167-6687 (Print)
Publication state
Published
Issued date
2016
Peer-reviewed
Oui
Volume
71
Pages
220-231
Language
english
Abstract
Let X and S is an element of (0, 1) be two independent risk variables. This paper investigates approximations of generalized deflated risks E{(XII)-I-kappa{SX > x}} with a flexible constant kappa >= 0 under extreme value theory framework. Our findings are illustrated by three applications concerning higher-order tail approximations of deflated risks as well as approximations of the Haezendonck Goovaerts and expectile risk measures. Numerical analyses show that higher-order approximations obtained in this paper significantly improve lower-order approximations.
Keywords
Deflated risks, Expectile, Haezendonck-Goovaerts risk measure, Second-order/third-order regular variations, Extreme value theory
Web of science
Create date
09/07/2015 8:07
Last modification date
21/08/2019 5:17
Usage data